# SDR CALA2014033190716

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 93,501 hours, 14,739 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Warning Bell
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

FIRE BELLS SOUNDING WITH NO FIRE INDICATION & UNABLE TO SILENCE.
